| Model Number |
X SERIES |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's report was observed during review of the device data logs.However, the device was put through extensive testing without duplicating the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device restart/reboot itself multiple times.Complainant did not indicate that there was any patient involvement in the reported malfunction.